# SDR USAA011375

- Difficulty date: November 19, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 47,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR REINFORCING WEB CRACKED 1 INCH, STATION 921, 1 INCH BELOW S11R IN DOOR REINFORCING WEB.  REPAIR DOUBLER INSTALLED PER SRM 51-70-13 AND EA 72800.  (M)
